# SDR W9FA2013FA0000467

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: General aviation
- Aircraft: N1
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 13,022 hours, 10,022 cycles
- Engine: Rroyce TAY6108
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Let
- Component: Winglet, Gulstm
- Component part number: 1159W407014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION,  DISCOVERED CORROSION OF HARDWARE AND PITTING IN THE BORE OF THE ATTACH POINT ON THE RT WINGLET.   BEYOND THE MFG LIMITS.    CORROSION WAS DUE MOISTURE INTRUSION THROUGH THE SEALANT COVERING THE ATTACH POINTS.
